# SDR SWIA201334418

- Difficulty date: August 26, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 43,244 hours, 58,744 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR SHOWS DISAGREEMENT ON RED GREEN LIGHT ON "A" SYSTEM ON GROUND.  FLT#7388 ADJUSTED PROXIMITY SENSOR.  COULD NOT DUPLICATE.
